MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GLIDEPATH 19CM ST EX KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS GLIDEPATH 19CM ST EX KIT; DIALYSIS CATHETER
Model Number 5397190
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number of the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.(expiry date: 07/2020).
 
Event or Problem Description
It was reported that a tunneler allegedly broke during dialysis catheter placement.Patient status is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one 19cm glidepath catheter and one tunneler was returned for evaluation.Visual and microscopic evaluations were performed.The investigation is confirmed for damaged/defective tunneler, as a break was noted on connecter of tunneler.The exact root cause for the damaged tunneler could not be determined.However, it is likely that supplier issues may have contributed to reported event.Labeling review: as this complaint has been found to be manufacturing/supplier related, a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) is not applicable.Product labeling would not have prevented this issue.H10: d4 (expiry date: 07/2020); h4 h11: h2, h3, h6 (results, conclusion), h7 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GLIDEPATH 19CM ST EX KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8620695
Report Number3006260740-2019-01423
Device Sequence Number10837343
Product Code MSD
UDI-Device Identifier00801741012297
UDI-Public(01)00801741012297
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number5397190
Device Catalogue Number5397190
Device Lot NumberRECZ1125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1